A viscosity projection method for class T mappings

Open access

Abstract

In this paper, we firstly introduce a viscosity projection method for the class T mappings

xn+1=αnPH(xn, Snxn) f(xn) + (1-αn)Snxn,

where Sn = (1 - w)I + wTn, w ∈ (0; 1); Tn ∈ T and prove strong convergence theorems of the proposed method. It is verified that the viscosity projection method converges locally faster than the viscosity method. Furthermore, we present a viscosity projection method for a quasi-nonexpansive and nonexpansive mappings in Hilbert spaces. A numerical test provided in the paper shows that the viscosity projection method converges faster than the viscosity method.

[1] H.H. Bauschke, P.L. Combettes, A weak-to-strong convergence princi­ple for Fejer-monotone methods in Hilbert spaces, Math. Oper. Res., 26 (2001) 248-264.

[2] P.L. Combettes, Quasi-Fejerian analysis of some optimization algorithms, in: D. Butnariu, Y. Censor, S. Reich (Eds.), Inherently Parallel Algo­rithms for Feasibility and Optimization, Elsevier, New York, 2001, pp. 115-152.

[3] Q.L. Dong, S. He, F. Su, Strong convergence theorems by shrinking pro­jection methods for class T mappings, Fixed Point Theory and Appl. Volume 2011, Article ID 681214, 7 pages.

[4] K. Goebel, W.A. Kirk. Topics in Metric Fixed Point Theory, Cambridge Studies in Advanced Mathematics, vol. 28, Cambridge University Press, Cambridge, 1990.

[5] B. Halpern, Fixed points of nonexpanding maps, Bull. Amer. Math. Soc. 73 (1967) 957-961.

[6] S. He, C. Yang, P. Duan, Realization of the hybrid method for Mann iterations, Appl. Math. Comp. 217 (2010) 4239-4247.

[7] P. Kumam, S. Plubtieng, Viscosity approximation methods for monotone mappings and a countable family of nonexpansive mappings, Mathemat- ica Slovaca, Math. Slovaca, 61 (2) (2011) 257-274.

[8] P.L. Lions, Approximation de points fixes de contractions, C. R. Acad. Sci. Ser. A-B Paris 284 (1977) 1357-1359.

[9] P.E. Maingé, The viscosity approximation process for quasi-nonexpansive mappings in Hilbert spaces, Comput. Math. Appl. 59 (2010) 74-79.

[10] A. Moudafi, Viscosity approximations methods for fixed point problems, J. Math. Anal. Appl. 241 (2000) 46-55.

[11] N. Petrot, R. Wangkeeree, P. Kumam, A viscosity approximation method of common solutions for quasi variational inclusion and fixed point prob­lems, Fixed Point Theory 12(1) (2011) 165-178.

[12] S. Plubtieng, P. Kumam, Weak convergence theorem for monotone map­pings and a countable family of nonexpansive mappings, J. Comput. Appl. Math. 224 (2009) 614-621.

[13] H.K. Xu, Viscosity approximations methods for nonexpansive mappings, J. Math. Anal. Appl. 298 (2004) 279-291.

[14] I. Yamada, N. Ogura, Hybrid steepest descent method for the variational inequality problem over the fixed point set of certain quasi-nonexpansive mappings, Numer. Funct. Anal. Optim. 25 (7-8) (2004) 619-655.

Analele Universitatii "Ovidius" Constanta - Seria Matematica

The Journal of "Ovidius" University of Constanta

Journal Information


IMPACT FACTOR 2018: 0.638
5-year IMPACT FACTOR: 0.58


CiteScore 2018: 0.55

SCImago Journal Rank (SJR) 2018: 0.254
Source Normalized Impact per Paper (SNIP) 2018: 0.583

Mathematical Citation Quotient (MCQ) 2016: 0.10

Target Group

researchers in all fields of pure and applied mathematics

Metrics

All Time Past Year Past 30 Days
Abstract Views 0 0 0
Full Text Views 165 92 9
PDF Downloads 41 36 8